MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, SA

Medline Industries, LP MEDLINE; WC, K3, 18", SB DDLA, SA
Catalog Number K3186N24S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
WC, K3, 18", SB DDLA, SA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
three lakes drive
northfield, IL 60093
MDR Report Key50873786
Report Number1417592-2026-49497
Device Sequence Number9223694
Product Code IOR
UDI-Device Identifier00193489087140
UDI-Public00193489087140
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3186N24S
Device Lot Number16424120001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown